| Catalog Number |
AAHP02110623GAH10001 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hyperpigmentation (4837)
| Date of Event |
08/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported about a hyperpigmentation following the harmony xl pro treatment.
Additional Manufacturer Narrative
Hyperpigmentation after harmony treatment.Most of the information is currently unavailable.The adverse event is reported in a good will.